# SDR DL72S970182

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH CRACK IN NOSE RIB NR 5 SLAT ACT ATTACH OUTBOARD SIDE.  CORRECTION - DRILLED, TREATED, PRIMED AND INSTALLED DOUBLER PER M/M 57-54-0.
